Publication detail

The existence and asymptotic behaviour of solutions of certain class of the integro-differential equations

ŠMARDA, Z.

Original Title

The existence and asymptotic behaviour of solutions of certain class of the integro-differential equations

English Title

The existence and asymptotic behaviour of solutions of certain class of the integro-differential equations

Type

journal article - other

Language

en

Original Abstract

This paper deals on existence and uniqueness of solutions of a singular initial problem of integro-differential equations.

English abstract

This paper deals on existence and uniqueness of solutions of a singular initial problem of integro-differential equations.

Keywords

Singular initial problem, existence and uniqueness of solutions.

Released

12.02.1990

Location

Brno

Pages from

7

Pages to

18

Pages count

12

Documents

BibTex


@article{BUT39753,
  author="Zdeněk {Šmarda}",
  title="The existence and asymptotic behaviour of solutions of certain class of the integro-differential equations",
  annote="This paper deals on existence and uniqueness of
solutions of a singular initial problem of
integro-differential equations.",
  booktitle="Archivum Mathematicum",
  chapter="39753",
  journal="Archivum Mathematicum",
  number="1",
  volume="26",
  year="1990",
  month="february",
  pages="7",
  type="journal article - other"
}